# SDR 2011FA0000619

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N270SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7215
- Aircraft time: 14,814 hours, 70,548 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS MASTER CAUTION LIGHT BARELY VISIBLE WHEN LIT. MAST MOMENT WARNING LIGHT IS BARELY VISIBLE WHEN LIT AND THE COLOT OF LIGHT HAS BEEN CHANGED FROM "RED" TO "GREEN". MASTER CAUTION PANEL "RED" WARNING LIGHTS ARE UNREADABLE. VS 800MHZ ANNUNCIATORS (PILOT AND COPILOT) 800MHZ IS NOT VISIBLE WHEN SELECTED AT EITHER LOCATION. ADI EMERGENCY BACKUP BATTERY INFORMATION ANNUNCIATOR IS UNREADABLE WHEN TESTED.
